Which supplements will increase my energy levels?

I do a lot of physical training and have been upping the frequency of my vitamin B shots, but I’m still feeling really tired, probably because of the heat. I supplement with the right vitamins and eat very healthily. How long does vitamin B actually stay in your system and are there other supplements I can be taking?

Vitamin supplements for increased energy

Dr Graham Duncombe from Skin, Body & Health Renewal explains:

“Hello and thank you for your interesting question. Vitamin B12 stays in your system for only two to three days after receiving a shot, however the effects of a vitamin B12 shot last for far longer, such as blood count improvement, etc. If you are still feeling tired, I would expect one of the other nutrients to be depleted too. Have your doctor check your iron levels, thyroid, blood pressure and blood sugar to begin with. Correct these possible imbalances next and also consider whey protein and L-carnotine for strength and stamina.”

Do you have a health-related question for Dr Duncombe? Ask it here.

Other articles you may be interested in:
Why am I always lacking energy?
Health resolutions to make in 2014
Gym etiquette
Which vitamins are suited to an active 20-something?
The top five fad diets

Share on facebook
Facebook
Share on twitter
Twitter
Share on linkedin
LinkedIn
Share on pinterest
Pinterest
Share on whatsapp
WhatsApp

4 Responses

  1. I have a very weak immune system and find that my energy levels are very low all the time. I heard that I can use B12 but it takes long to work.

  2. I’ve worked with a few people who vouch for them but a part of me thinks it’s a placebo effect.
    I suppose I’m just old fashioned in the sense that I’ll rather eat well, get plenty of rest in between workouts and do yoga.

  3. It is so helpful to know these things. I always feel tired, take my Multivitamin every day. I went to the doctor last year for blood tests just to find out if there was something that was causing my tiredness. The tests came back fine apart from a slight potassium deficiency. I sometimes drink energy drinks for extra caffeine it contains and I don’t find that even helps. So basically I still have not gotten to the root of my tirednes. I have never tried the Vitamin B12 shots as I am truly scared of needles so I do not think that is an option for me. I take hormones (the pill) to control my acne and cuproterone also. Could these hormones maybe cause tiredness by any chance?

Leave a Reply

Your email address will not be published. Required fields are marked *

RELATED POSTS
Do you suffer from PCOS?

Do you suffer from PCOS?

Acne, weight problems, excess hair, irregular periods – what if it’s all connected?
Congratulations to our July winners

Congratulations to our July winners

Were you one of the lucky ones?
Ten new beauty products we’re keen to try this August

Ten new beauty products we’re keen to try this August

Looking to expand your beauty cupboard? Let us hook you up.

Subscribe to our newsletter

Beautysouthafrica – your pre-shop stop for all things beauty

Beautysouthafrica.com is South Africa’s most comprehensive online beauty magazine and your pre-shop stop for product information and reviews. From the latest international make-up trends to the hottest new products on the market, we offer insights into the glamorous world of beauty.

© BeautySouthAfrica. All rights reserved.